Agenda

Events

10:00 am - 10:30 am

Welcome Ceremony

Door Open

30 min

Hall 1

10:30 am - 11:00 am

Decentralizing web services

Presentation

30 min

Hall 1

10:50 am - 11:30 am

Is DeFi losing it status in the Crypto World?

Interview

40 min

Hall 1

12:00 pm - 12:20 pm

Fostering the efficiency of financial markets

Interview

20 min

Hall 1

12:20 pm - 12:40 pm

Turning Bitcoin & Gold Into Income Generating Digital Assets Using Innovative Financial Engineering & Quantitative Science

Interview

20 min

Hall 1

00

Days

00

Hours

00

Minutes

00

Seconds